# SDR CALA9802060

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 242
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND COCKPIT FLOORBEAM CORRODED AT STA 242 FORWARD OF RT GEAR MANUAL EXTENSION.  SUPPORT BRACKET AND FASTENERS WERE REMOVED AND A NEW BRACKET AND ANGLE SUPPORTS WERE INSTALLED IAW SRM 53-10-8 PAGE 52 AND 51-10-2 FIGURE 4.
